# SDR DALA2025022101353

- Difficulty date: February 19, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,292 hours, 31,691 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Receptacle
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: CORROSION SPIGOT FITTING RECEPTACLE ON RH PYLON. C/A: FINAL REPAIR RESOLUTION: CORRECTED FILL UP ADDITIONAL INFORMATION. REPLACED SPIGOT RECEPTACLE FITTING AND BALL JOINT-SPIGOT ON RH PYLON AS PER A319 SRM 54-51-12-300-001 CONFIG-1 (CFM56) AND AS PER A320 FAM AMM 54-51- 41-400-001-A. RII INSPECTION COMPLETE. (LP: 0819506)
